# SDR DALA2023110909236

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,556 hours, 16,748 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 #2 PYLON / FORWARD UPPER SPAR WEB / CRACK AT FUEL LINE PASS-THROUGH. CORRECTIVE ACTION: ERA 595324-14 REV A SECTION III FOLLOW-ON INSPECTIONS ARE REQUIRED WITHIN 12,000 FLIGHT CYCLES FROM SECTION I REPAIR EMBODIMENT. THEREAFTER, REPEAT SECTION III WITHIN EVERY 12,000 FLIGHT CYCLES. (0052653)
